Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: RANIR LLC EQUATE BR HDS EF II; TOOTHBRUSH, POWERED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
RANIR LLC EQUATE BR HDS EF II; TOOTHBRUSH, POWERED
Model Number
BR HDS EF II VIP 3PK
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
11/16/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer stated the brush head of the eq tbp esyflx rf 3ct fell out during use and broke.Product returned and the tuft carrier had broken off.
New Search
Submit an Adverse Event Report
Brand Name
EQUATE BR HDS EF II
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer
(Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key
11178169
Report Number
1825660-2021-00888
Device Sequence Number
11697379
Product Code
JEQ
UDI-Device Identifier
00681131129053
UDI-Public
681131129053
Combination Product (Y/N)
N
Initial Reporter State
NC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
01/15/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
BR HDS EF II VIP 3PK
Device Lot Number
257680
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
12/21/2020
Distributor Facility Aware Date
12/21/2020
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
12/21/2020
Initial Report FDA Received Date
01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1